# SDR 2008UALA05563

- Difficulty date: September 1, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 28,515 hours, 10,478 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 73040102
- Part serial: 9106
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG NR 1 FIRE TEST DOES NOT WORK. NO BELL OR LIGHT. SQUIB LIGHTS DO ILLUMINATE. NO ECAM.  FOUND FAULTY FIRE DETECTION UNIT.
REPLACED APU FDU. OP CHECKS GOOD.
